Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 495054, 9 pages
http://dx.doi.org/10.1155/2012/495054
Research Article

Bernstein Widths of Some Classes of Functions Defined by a Self-Adjoint Operator

School of Mathematics and Information Engineering, Taizhou University, Taizhou 317000, China

Received 9 May 2011; Accepted 2 August 2011

Academic Editor: Kai Diethelm

Copyright © 2012 Guo Feng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guo Feng, “Bernstein Widths of Some Classes of Functions Defined by a Self-Adjoint Operator,” Journal of Applied Mathematics, vol. 2012, Article ID 495054, 9 pages, 2012. https://doi.org/10.1155/2012/495054.